# SDR R61A201809300999

- Difficulty date: September 15, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: REPAIRED 2 EACH GOUGES ON EXTERNAL SKIN BETWEEN FR 13 AND 14 AND STR 16L AND 18L BY CUTTING OUT DAMAGE AND INSTALLING DOUBLER, TRIPLER AND FILLER. REF SRM 53-10-01 REPAIR 12P AND 51-75-17 RE-CURRENT INSPECTION PER SRM 53-10-01 REPAIR 12 TABLE 201. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
